# SDR SWAA2024053090601

- Difficulty date: May 28, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 30,383 hours, 14,557 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FWD FLASHLIGHTS INOPERATIVE.   R & R BOTH FORWARD FLASHLIGHTS BATTERIES IAW AMM 25-64-00. OPS CHECK GOOD.
